CaltechAUTHORS
  A Caltech Library Service

Countable Borel equivalence relations

Jackson, S. and Kechris, A. S. and Louveau, A. (2002) Countable Borel equivalence relations. Journal of Mathematical Logic, 2 (1). pp. 1-80. ISSN 0219-0613. https://resolver.caltech.edu/CaltechAUTHORS:20130520-104729185

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130520-104729185

Abstract

This paper develops the foundations of the descriptive set theory of countable Borel equivalence relations on Polish spaces with particular emphasis on the study of hyper-finite, amenable, treeable and universal equivalence relations.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.worldscientific.com/doi/abs/10.1142/S0219061302000138PublisherUNSPECIFIED
Additional Information:© 2002 World Scientific Publishing Company & Singapore University Press. Received 1 January 2001. Research partially supported by NSF Grants DMS-9619880 and DMS-9987437.
Funders:
Funding AgencyGrant Number
NSFDMS-9619880
NSFDMS-9987437
Subject Keywords:Borel equivalence relation; reducibility; hyperfinite; polynomial growth; amenable; treeable; universal equivalence relation
Issue or Number:1
Record Number:CaltechAUTHORS:20130520-104729185
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130520-104729185
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38574
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:21 May 2013 17:16
Last Modified:03 Oct 2019 04:58

Repository Staff Only: item control page